# SDR GTIA2023053037229

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 5,374 hours, 2,215 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CLIMB WE SMELLED ON THE COCKPIT AN OIL ODOR DISAPPEARING AFTER A FEW SECONDS. THEN DURING CRUISE AT FL 370 WE SMELLED AGAIN. WE PERFORMED THE COM 3.226.1 AND WE WERE ABLE TO IDENTIFY THE SOURCE AS PACK 1. THERE WERE NO ODOR SMELLED BY ANY F/A'S THROUGHOUT THE PAX CABIN. -PERF TSM 05-50-00-810-831-A. PACK 1 CONFIRMED CAUSE OF CABIN ODOR, NO OTHER DISCREPANCIES NOTED.
